Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swollen spot below the leg while on medication for thyroid?

Hi, I am a 47 year old women and have noticed just below by left leg, I have a swollen spot about the size of my palm. There is no bruise, does not hurt when I touch it. It does not bother me. Does not go down if put my feet up. I do take thyroid med., paxil, and requip for restless legs. I am borderline anemic. Four weeks ago had a laproscopic hysterectomy. Never told I was diabetic. I am 5-5 and about 180
Mon, 3 Dec 2018
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
Endocrinologist 's  Response
Hi,

A swollen leg can be a sign of hypothyroidism.

In your case this can be a sign that your actual dosis of Levothyroxine ,is not sufficient for your body's needs.

If you were my patient,i will suggest to do first the TSH test.

This test will clarify if you have hypothyroidism and if it is necessary to do doses adjustment.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Elona Xhardo,
Endocrinologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I was recently on a compound thyroid medication with t3 and t4. I just had blood work and my thyroid is at 4.62. My index and middle fingers...

Recent questions on  Beta-lactam

doctor1 MD

Ha left side and top of head. Sometimes behind eye left mostly. Do see shiny metallic like spots occassionally Have felt shock like feeling (mainly...

doctor1 MD

Hi there,

I have ED and have been on viagra for 10+ years. From time to time , once in a blue moon I will take one and not able to maintain an...

doctor1 MD

hi i had taken valparin chrono tablets (300 mg in morning & 500 mg at night) for 4 yrs ...for the treatment of neurocysticercosis..now as adviced...

doctor1 MD

69 yr old male,stent to rca in 2009. echo normal with ejection rate of 55-60.B P130/80.wt. 61 kg, ht. 5'6'.no sugar problem.Can I use tadalafil? I...

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.